# SDR AALA202305117152

- Difficulty date: May 5, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N414AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 9359
- Aircraft time: 10,742 hours, 2,905 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Detached
- Location: Zone 800
- Component: Slide, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 SLIDE PULL LANYARD THREADING BROKEN AWAY FROM SLIDE. REPLACED SLIDE RAFT ASSEMBLY.
